Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Palpitation, nervousness leading to disturbed sleep, excessive urination, dryness in mouth, hand tremors. Cause and remedy?

i m 25 yr old female. i noticed palpitation , nervousness & i woke up several times at night, excessive urination & dry mouth at night. hand tremor . what to do now?
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic
From your histry it seems you are having some problem or issue that is disturbing you mentally resulting in palpitations and nervousness.
Excessive urinationis seen in cases of infection,diabetes and mental stress and anxiety which is more likely in your case.
I would suggest you too get over the mental stress or the problem that is bothering you and if needed consult a doctor and he will prescribe you medicine to relieve your anxiety.
Hoep that answers your concern.
Take care.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor